# SDR UALA2012010900210

- Difficulty date: January 8, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 77,586 hours, 22,567 cycles
- Engine: Pwa PW2037
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Circuit Card
- Part number: 7010106
- Part serial: 67
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENG BLEED OFF EICAS MSG ON TAKEOFF.  REPLACE R ENGINE SPEED CARD.  RAN ENGINE PER JRH, OPS CKS OKAY.
